# SDR MALA100112

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 5,979 hours, 3,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ASSY IN FWD GALLEY AREA MISSING. REPLACED EMERGENCY LIGHT ASSY IN FWD GALLEY.
